Withdrawal to Klonopin can put anyone at great risk of grand mal seizures that lead one in a state of coma. This is one of the fatal withdrawal symptoms of Klonopin which is caused by cutting one’s dosage without medical supervision. This is incredibly discouraged because withdrawal can bring extreme pain and discomfort without proper care.
Some of the common withdrawal signs for Klonopin are intense sweating, seizures, muscle pains, feeling dizzy, and frequent headaches. The intensity of these symptoms becomes greater when you’ve abused them for a long time.
Detoxing from Klonopin is even considered to be more dangerous than that from opioid substances. Its physical and psychological impact can be too serious to cripple the quality of one’s day to day life. Some patients even find the treatment so overwhelming that they give in, and sadly, sometimes this intense fear is part of the impact of withdrawal.
How Does Klonopin Withdrawal Work
As a benzodiazepine, Klonopin works by igniting chemicals in the brain to calm and relax its activity. For people who suffer from anxiety disorder and panic attacks, Klonopin helps in easing the intensity of what they feel. With too much brain activity comes seizures and insomnia, and Klonopin helps in fixing this chaos with its sedating effect.
Once the substance leaves the body, the decline of these calming chemicals may lead to a surge of withdrawal symptoms that can be difficult to cope with without medical help. Quitting cold turkey could also overwhelm the brain and result in complex health problems. To limit the severity of withdrawal, the solution is to follow a taper schedule.
Doctors would design a slow taper schedule for those who have been excessively using the substance for a long period. This way, the brain can continuously function with the use of the decreased levels of Klonopin and allow itself to work with minimal dose until it can work independently without the substance.
Of course, the taper schedule is not enough means to manage withdrawal. Medications are also helpful in boosting the natural capacity of the brain to function normally as well as alleviating the pain caused by the absence of the drug. With constant monitoring of the patient’s response during treatment, complications can be imminently prevented.
What are the Serious Withdrawal Symptoms of Klonopin
Despite medical supervision, there are still several factors that contribute to the severity of withdrawal outcomes. Although it can be hardly predicted as to what extent conditions can be serious, constant monitoring can spot complications early on and be intervened. The following are the critical cases that can be anticipated with withdrawal.
Rebound symptoms include the return of conditions which The return of illnesses of which the substance is trying to treat in the first place is what makes up the rebound symptoms. This is critical because rebound symptoms can be worse and more intense than the usual condition. For instance, panic attacks can be more constant and extreme and episodes of severe seizures may happen often.
Since Klonopin is a long-acting substance, rebound systems can be felt only a few days after the last dose. However, it can be so serious that it commonly becomes the reason why patients give up their detox treatment at an early stage. As days go by, other symptoms may add up to the extreme discomfort, making withdrawal even more challenging.
It is dangerous to suddenly cut off one’s withdrawal treatment and begin taking the usual dosage of Klonopin to relieve oneself because this can cause an overdose. Once the withdrawal has begun even in just a few days, certain changes happen in the body that its tolerance towards the substance declines.
Other complications may also arise the next time one attempts to withdraw from the substance. Every failed withdrawal attempt poses the risk of more severe symptoms in the next treatment. To avoid a failed treatment, it is best to adhere to the prescriptions made by one’s physician and always communicate any negative changes in the body.
Sweating and tremor, muscular pain, headache, and dizziness are a few of the most common withdrawal symptoms that can occur from any substance. With Klonopin withdrawal, these physical symptoms may begin to surge on the fifth day after the last dose. This can be accompanied by sensitivity to light and blurred vision.
Coping with the physical struggles of withdrawal can be improved by staying nourished, however; with the loss of appetite as a withdrawal outcome, it can be challenging. With a variety of pain physically experienced, withdrawal can extremely wear a person down in at least two weeks, and this can cause extreme weight loss in the long run.
There are a few distinct withdrawal symptoms that are common with Klonopin. Hyperventilation can be extremely bothersome and experiencing tinnitus, a ringing in the ears, can also be very painful. Even experiencing nightmares and disturbed sleep can already put so much strain on the body.
The most dangerous psychological symptom posed by detoxing from Klonopin is suicidal ideations. Every Klonopin label warns users of this common possibility. Suicidal ideations are usual outcomes of depression. When patients are observed to be mostly isolated and feeling off, it is important to watch them over closely.
Aside from this, individuals may also suffer greatly from restlessness and anxiety, as well as irritability and agitation. The inability to experience pleasure might be quite challenging as well as those instances that cause panic attacks. These occasions could also trigger anger and feeling hostile towards dealing with other people.
Hallucinations and delirium are also serious conditions during withdrawal. There is a huge tendency for one to be physically violent and hurt oneself or others. Sometimes individuals may also show signs of intense mood swings and short-term memory loss. The inability to focus on one thing could also be too overwhelming for them.
It is important to understand that these psychological symptoms are brought about by a medical condition. It is best to offer the highest amount of patience and understanding to people who go through withdrawal. The emotional support that is extended to them could be very helpful in making them significantly progress in their treatment.